IMPORTANT NOTICE

The AMS website will be down for maintenance on May 23 between 6:00am - 8:00am EDT. For questions please contact AMS Customer Service at cust-serv@ams.org or (800) 321-4267 (U.S. & Canada), (401) 455-4000 (Worldwide).

 

Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

 
 

 

Obstruction theory in 3-dimensional topology: classification theorems


Author: Harrie Hendriks
Journal: Bull. Amer. Math. Soc. 83 (1977), 737-738
MSC (1970): Primary 55D10, 55G37, 57A10
DOI: https://doi.org/10.1090/S0002-9904-1977-14372-3
MathSciNet review: 0438341
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • 1. D. B. A. Epstein, Projective planes in 3-manifolds, Proc. London Math. Soc. (3) 11 (1961), 469-484. MR 27 # 2968. MR 152997
  • 2. H. Hendriks, Une obstruction pour scinder une équivalence d'homotopie en dimension 3, Ann. Sci. École. Norm. Sup. (4) 9 (1976), 437-467. MR 420621
  • 3. H. Hendriks, Obstruction theory in 3-dimensional topology: an extension theorem, Report 7617, Nijmegen (1976); J. London Math. Soc. (to appear). MR 454980
  • 4. H. Hendriks, Applications de la théorie d'obstruction en dimension 3, available as Publ. math. d'Orday 133-7535 (1975); also, Mémoire Soc. Math. France (to appear). MR 433456
  • 5. L. Pontryagin, A classification of mappings of the three-dimensional complex into the two-dimensional sphere, Réc. Math. [Mat. Sbornik] N. S. 9 (51) (1941), 331-363. MR 3, 60. MR 4780
  • 6. G. P. Scott, On sufficiently large 3-manifolds, Quart. J. Math. Oxford Ser. (2) 23 (1972), 159-172; Correction, ibid (2) 24 (1973), 527-529. MR 52 # 4295. MR 383414

Similar Articles

Retrieve articles in Bulletin of the American Mathematical Society with MSC (1970): 55D10, 55G37, 57A10

Retrieve articles in all journals with MSC (1970): 55D10, 55G37, 57A10


Additional Information

DOI: https://doi.org/10.1090/S0002-9904-1977-14372-3

American Mathematical Society